# SDR AALA20002041

- Difficulty date: December 7, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 8TJ124GGLIMODA
- Part serial: 0250L
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 1397 - EN ROUTE JFK-MIA - DURING TAKEOFF ROLL, DETECTED LEFT SIDE FUEL FLOW DROP TO ZERO.  RETURNED JFK AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED AFT FUEL FLOW TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
